NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

At what angle is a subcutaneous injection usually given?

  1. A45 to 90 degrees, depending on the amount of fat
  2. BAlways parallel to the skin
  3. C90 degrees after stretching the skin flat
  4. DAlways exactly 15 degrees, with the skin stretched flat
2.护理学基础困难

一名患者出现急性腹泻,疑似 Clostridioides difficile(艰难梭菌)感染。哪组措施是正确的?

  1. A只戴呼吸防护口罩,不戴手套
  2. B在任何防护之前先等待化验结果
  3. C隔离患者,使用手套和围裙,用肥皂和水洗手
  4. D只用含酒精的手消毒剂,让患者留在拉上床帘的多人病房里
3.感染控制与患者安全中等

Why is “QD” (once daily) on The Joint Commission’s “Do Not Use” list?

  1. AIt is only allowed for intravenous medicines
  2. BIt means “every day at bedtime” in some hospitals
  3. CIt can be misread as QID or QOD, so the drug is given too often or too rarely
  4. DIt is a Latin abbreviation, and only plain English abbreviations may be used
4.感染控制与患者安全困难

A nurse has worked three long shifts in a row and feels exhausted. The manager asks the nurse to stay for another shift. What is the most appropriate response?

  1. AAgree and drink extra coffee to stay alert
  2. BExplain that fatigue would make care unsafe and decline the extra shift
  3. CAgree, but skip the independent medication checks to save energy on the shift
  4. DAgree without telling anyone about the fatigue
5.优先排序与委派中等

A patient receives hemodialysis this morning. Which type of medication is often held before dialysis, as prescribed?

  1. ATopical skin creams
  2. BAntihypertensive drugs
  3. CInhaled bronchodilators
  4. DEye drops for glaucoma
6.优先排序与委派困难

An adult choking on food is coughing forcefully and can speak a little. What should the nurse do?

  1. AGive the patient water to wash the food down
  2. BSweep the mouth blindly with a finger
  3. CGive abdominal thrusts straight away until the food comes out
  4. DEncourage the patient to keep coughing and stay with them
7.临床护理中等

一名 1 型糖尿病患者血糖 25 mmol/L,呼吸深快,尿中有酮体。最可能的诊断是什么?

  1. A糖尿病酮症酸中毒
  2. B无酮体的高渗高血糖状态
  3. C低血糖
  4. D正常的血糖波动
8.临床护理困难

During a general anaesthetic, a patient develops a rapidly rising temperature, muscle rigidity and rising carbon dioxide levels. What should be suspected?

  1. AA normal response to surgery
  2. BMalignant hyperthermia
  3. CPostoperative infection
  4. DNeuroleptic malignant syndrome from antipsychotics
9.实验室检查值与电解质中等

A patient has had severe watery diarrhea for 4 days. Which laboratory pattern would the nurse expect?

  1. AHigh potassium and high bicarbonate
  2. BLow potassium and low bicarbonate
  3. CLow glucose and high magnesium
  4. DHigh sodium and high calcium
10.实验室检查值与电解质困难

A patient with jaundice and nausea has a positive IgM antibody to hepatitis A virus (IgM anti-HAV). What does this show?

  1. AImmunity from hepatitis A vaccine long ago
  2. BPast hepatitis B infection that has cleared
  3. CA current or recent hepatitis A infection
  4. DChronic hepatitis A lasting many years
11.药理学中等

Why is IV promethazine given with great caution?

  1. AIt causes immediate kidney failure
  2. BIt can cause severe tissue injury if it leaks or enters an artery
  3. CIt causes a severe rise in blood pressure when it is given intravenously
  4. DIt is a strong opioid that causes addiction
12.药理学困难

A toddler swallowed many of his mother's iron tablets. He has vomiting and bloody diarrhoea. Which drug may be used to bind iron?

  1. AAcetylcysteine
  2. BDeferoxamine (desferrioxamine)
  3. CNaloxone
  4. DActivated charcoal given by mouth
13.内外科护理:心血管与呼吸中等

How do clopidogrel and ticagrelor work?

  1. AThey directly inhibit thrombin in the plasma
  2. BThey inhibit the vitamin K-dependent clotting factors in the liver
  3. CThey dissolve fibrin in existing clots
  4. DThey block the platelet ADP (P2Y12) receptor
14.内外科护理:心血管与呼吸困难

A patient taking warfarin for AF falls and hits their head. An hour later they are drowsy and have vomited. What is the priority?

  1. AWithhold tonight's warfarin and review tomorrow
  2. BUrgent escalation for CT of the head and anticoagulant reversal
  3. CEncourage sleep and check observations at the next routine time
  4. DGive paracetamol (acetaminophen) and a light meal
15.内外科护理:神经、内分泌与肾脏中等

一名高血压难以控制、血钾持续偏低的患者,未使用利尿剂。应考虑哪种疾病?

  1. A原发性甲状腺功能减退
  2. B原发性肾上腺皮质功能减退(Addison 病)
  3. C中枢性尿崩症
  4. D原发性醛固酮增多症(Conn 综合征)
16.内外科护理:神经、内分泌与肾脏困难

A student has fever, a severe headache, a spreading non-blanching rash and a BP of 85/50 mmHg. A lumbar puncture is planned. What is the priority?

  1. AArrange a CT scan of the head before any treatment
  2. BWait until after the lumbar puncture before giving antibiotics
  3. CGive IV antibiotics at once and start sepsis treatment
  4. DGive paracetamol (acetaminophen) and recheck observations in an hour
17.内外科护理:消化、围手术期与肿瘤中等

一名肝硬化患者因肝性脑病服用乳果糖。通常的目标是什么?

  1. A数天不排便
  2. B每周一次硬便
  3. C每天排两到三次软便
  4. D每天十次或更多水样便
18.内外科护理:消化、围手术期与肿瘤困难

重症急性胰腺炎第 2 天,一名患者呼吸困难,SpO₂ 88%,胸部 X 线显示双肺浸润影。最可能的并发症是什么?

  1. A自发性张力性气胸
  2. B异物误吸
  3. C急性重度哮喘发作
  4. D急性呼吸窘迫综合征(ARDS)
19.产科护理中等

Which finding in a term newborn's first hours is normal?

  1. AA respiratory rate of 80 at rest with retractions
  2. BShort breathing pauses with no colour change
  3. CPauses in breathing of 30 seconds with bradycardia
  4. DCentral cyanosis of the lips and tongue
20.产科护理困难

A woman in active labour has been at 6 cm for 4 hours despite regular contractions. Which factor among the "5 Ps" should the nurse consider first?

  1. AThe past history of her mother's labour
  2. BThe pulse rate during contractions
  3. CThe placenta: whether it is anterior or posterior
  4. DThe passenger: fetal size, position or presentation
21.儿科护理中等

A child weighs 20 kg. Which minimum urine output suggests adequate kidney perfusion?

  1. AAny amount, as long as the child is drinking
  2. BAbout 2 mL per hour
  3. CAbout 5 mL per hour
  4. DAbout 20 mL per hour
22.儿科护理困难

A 6-month-old has just learned to roll over. Which safety advice is most urgent now?

  1. AInstall locks on all kitchen cupboards and drawers
  2. BNever leave her alone on a changing table, bed or sofa
  3. CTeach her not to touch the hot oven door
  4. DTurn pan handles towards the back of the stove and fit a guard around the cooker
23.精神科护理中等

A 78-year-old woman who started citalopram two weeks ago is newly confused and drowsy. Which laboratory result would best explain this?

  1. AA low serum sodium
  2. BA high haemoglobin
  3. CA high serum potassium
  4. DA low serum cholesterol
24.精神科护理困难

一名自愿入院、没有即时伤害风险的患者想不顾医嘱离开病房。正确的一般处理方式是什么?

  1. A解释风险,告知团队,记录谈话内容,并依照法律和政策尊重其离开的权利
  2. B锁上门阻止患者离开
  3. C藏起患者的物品
  4. D告诉患者,如果未经医生允许试图离开,工作人员会约束他们并把他们带回病房
25.护理数学与单位换算中等
1234567891011127:05 AM?08:0506:0519:0507:05

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 7:05 AM。哪个条目是 24 小时制中的同一时间?点击它。

7:05 AM
  1. 108:05
  2. 206:05
  3. 319:05
  4. 407:05
26.护理数学与单位换算困难
00:0023:5504:05t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 23:55 开始,到次日早晨 04:05 结束(24 小时制)。它运行了多少小时t?答案以小数表示小时数,取到两位小数。

23:5504:05
t = h
27.剂量计算中等
101 kgBSA = 1.97 m²75 mg/m²D = ? mg

一名体重 101 kg 的患者体表面积为 1.97 m²。医嘱为 75 mg/m²。求剂量 D,以 mg 表示。

101 kgBSA = 1.97 m²75 mg/m²
D = mg
28.剂量计算困难
20%储备液水 = ? mL

你需要用 20%(w/v)储备液配制 100 mL 2%(w/v)溶液。 必须向储备液中加入多少水 W?

C₁ = 20%C₂ = 2%V₂ = 100 mL
W = mL
29.静脉输液速度中等
1490 mL剩余? mL/h8 h 剩余

医嘱要求在 10 小时内输入 1500 mL。2 小时后你发现袋中还剩 1490 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

1500 mL / 10 h经过 2 h: 1490 mL
R = mL/h
30.静脉输液速度困难
750 mL15 gtt/mL28 gtt/mint = ? h

一组输液以 28 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 750 mL。还需多少小时 t 才会滴完? 保留一位小数。

28 gtt/min15 gtt/mL750 mL
t = h
31.静脉输液与液体平衡中等
入量出量12 小时班次水300 mL果汁200 mL静脉输液100 mL/h × 12 h静脉抗生素1 × 100 mL尿液425 mL尿液475 mL尿液275 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。

水: 300 mL果汁: 200 mL静脉输液: 100 mL/h × 12 h静脉抗生素: 1 × 100 mL尿液: 425 mL尿液: 475 mL尿液: 275 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL100 mL/h开始 09:4513:45: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 09:45 开始用输液泵以 100 mL/h 输注。到 13:45 时袋中还剩多少 mL V?

1000 mL100 mL/h09:45 → 13:45
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 96%正在补充吸氧,血压 150/90 mmHg,脉搏 64 次/分,清醒,体温 36.7 °C。NEWS2 总分是多少?

RR 14SpO₂ 96%O₂SBP 150HR 64AT 36.7 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 98%吸室内空气,血压 150/90 mmHg,脉搏 64 次/分,新出现意识模糊,体温 36.1 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 98%空气SBP 150HR 64CT 36.1 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · 45 to 90 degrees, depending on the amount of fat

为什么是这个答案

The angle depends on needle length and body fat. A short needle at 90 degrees suits most adults; in thin patients a pinch of skin or a 45-degree angle avoids reaching muscle.

答案

A · 45 to 90 degrees, depending on the amount of fat
2.护理学基础

答案: C · 隔离患者,使用手套和围裙,用肥皂和水洗手

为什么是这个答案

疑似艰难梭菌感染需要及时隔离并采取接触防护。芽孢不能被酒精杀灭,因此要用肥皂和水洗手,并用含氯等杀芽孢剂清洁环境。

答案

C · 隔离患者,使用手套和围裙,用肥皂和水洗手
3.感染控制与患者安全

答案: C · It can be misread as QID or QOD, so the drug is given too often or too rarely

为什么是这个答案

“QD” and “QOD” can be confused with each other and with “QID”, leading to serious dosing errors. The word “daily” or “every other day” is written in full instead.

答案

C · It can be misread as QID or QOD, so the drug is given too often or too rarely
4.感染控制与患者安全

答案: B · Explain that fatigue would make care unsafe and decline the extra shift

为什么是这个答案

Long hours and fatigue increase errors and injuries. Nurses have a professional responsibility to judge whether they are fit to work safely and to say so clearly.

答案

B · Explain that fatigue would make care unsafe and decline the extra shift
5.优先排序与委派

答案: B · Antihypertensive drugs

为什么是这个答案

Removing fluid during dialysis can cause hypotension, so blood pressure drugs are often held before treatment as prescribed. Some drugs are also removed by dialysis and given afterwards.

答案

B · Antihypertensive drugs
6.优先排序与委派

答案: D · Encourage the patient to keep coughing and stay with them

为什么是这个答案

A partial obstruction with a forceful cough is best cleared by the patient’s own coughing. The nurse stays and is ready to act if the cough becomes weak or the patient cannot speak or breathe.

答案

D · Encourage the patient to keep coughing and stay with them
7.临床护理

答案: A · 糖尿病酮症酸中毒

为什么是这个答案

高血糖、酮体和酸中毒伴 Kussmaul 呼吸提示 DKA。治疗包括补液、胰岛素和密切监测血钾。

答案

A · 糖尿病酮症酸中毒
8.临床护理

答案: B · Malignant hyperthermia

为什么是这个答案

Malignant hyperthermia is a hypermetabolic reaction triggered by volatile anaesthetics or suxamethonium (succinylcholine) in susceptible people. It is treated urgently with dantrolene, cooling and stopping the trigger.

答案

B · Malignant hyperthermia
9.实验室检查值与电解质

答案: B · Low potassium and low bicarbonate

为什么是这个答案

Lower gut fluid contains potassium and bicarbonate, so severe diarrhea causes hypokalemia and a normal anion gap (hyperchloremic) metabolic acidosis, plus dehydration. Vomiting, in contrast, causes metabolic alkalosis.核对依据: Potassium Blood Test · MedlinePlus (NIH) (2024); Metabolic acidosis · MedlinePlus (NIH) (2025)

答案

B · Low potassium and low bicarbonate
10.实验室检查值与电解质

答案: C · A current or recent hepatitis A infection

为什么是这个答案

IgM antibodies appear early, so IgM anti-HAV indicates acute hepatitis A. IgG anti-HAV alone shows past infection or vaccination and lifelong immunity. Hepatitis A does not become chronic and spreads by the fecal-oral route, so hand hygiene is essential.核对依据: Hepatitis A · MedlinePlus (NIH) (2025)

答案

C · A current or recent hepatitis A infection
11.药理学

答案: B · It can cause severe tissue injury if it leaks or enters an artery

为什么是这个答案

Promethazine is a vesicant. Deep intramuscular injection is the preferred parenteral route, and if given IV it is diluted, given slowly into a well-running large vein, and stopped at once if the patient reports burning or pain.

答案

B · It can cause severe tissue injury if it leaks or enters an artery
12.药理学

答案: B · Deferoxamine (desferrioxamine)

为什么是这个答案

Iron poisoning can cause GI bleeding, shock, metabolic acidosis and liver failure. Deferoxamine chelates iron and is used in serious poisoning; activated charcoal does not bind iron.

答案

B · Deferoxamine (desferrioxamine)
13.内外科护理:心血管与呼吸

答案: D · They block the platelet ADP (P2Y12) receptor

为什么是这个答案

Clopidogrel, prasugrel and ticagrelor block the P2Y12 ADP receptor on platelets, reducing aggregation. With aspirin, they form dual antiplatelet therapy after acute coronary syndromes and stents. Warfarin inhibits vitamin K-dependent factors; dabigatran inhibits thrombin.

答案

D · They block the platelet ADP (P2Y12) receptor
14.内外科护理:心血管与呼吸

答案: B · Urgent escalation for CT of the head and anticoagulant reversal

为什么是这个答案

Head injury in an anticoagulated patient with drowsiness or vomiting suggests intracranial haemorrhage. Urgent CT, neurological observations, an INR and rapid reversal (for warfarin, prothrombin complex concentrate and IV vitamin K) are needed.

答案

B · Urgent escalation for CT of the head and anticoagulant reversal
15.内外科护理:神经、内分泌与肾脏

答案: D · 原发性醛固酮增多症(Conn 综合征)

为什么是这个答案

醛固酮过多导致钠水潴留(高血压)和钾丢失(低钾血症)。原发性醛固酮增多症是高血压常见的继发原因,通过醛固酮/肾素比值筛查。Addison 病的表现则相反。

答案

D · 原发性醛固酮增多症(Conn 综合征)
16.内外科护理:神经、内分泌与肾脏

答案: C · Give IV antibiotics at once and start sepsis treatment

为什么是这个答案

Meningococcal septicaemia can kill within hours. Antibiotics must not be delayed for a lumbar puncture or scan. Fluids and other sepsis care are started, and a lumbar puncture is often unsafe in a shocked patient.

答案

C · Give IV antibiotics at once and start sepsis treatment
17.内外科护理:消化、围手术期与肿瘤

答案: C · 每天排两到三次软便

为什么是这个答案

乳果糖使结肠酸化并捕获氨,还能加快肠道转运。剂量应滴定至每天 2–3 次软便。过度腹泻可引起脱水和电解质紊乱,使脑病加重。

答案

C · 每天排两到三次软便
18.内外科护理:消化、围手术期与肿瘤

答案: D · 急性呼吸窘迫综合征(ARDS)

为什么是这个答案

重症胰腺炎引发全身炎症反应,可导致 ARDS、AKI 和休克。低氧血症伴双肺浸润影是典型表现。需要上报重症监护以获得呼吸支持。

答案

D · 急性呼吸窘迫综合征(ARDS)
19.产科护理

答案: B · Short breathing pauses with no colour change

为什么是这个答案

Newborns breathe irregularly, with short pauses of a few seconds and no change in colour or heart rate. Apnoea of 20 seconds or more, or any pause with cyanosis or bradycardia, is abnormal.

答案

B · Short breathing pauses with no colour change
20.产科护理

答案: D · The passenger: fetal size, position or presentation

为什么是这个答案

When contractions are adequate but labour stalls, causes include a malpositioned or large fetus (passenger) or a narrow pelvis (passageway). Position changes, hydration and support of the psyche can also help progress.

答案

D · The passenger: fetal size, position or presentation
21.儿科护理

答案: D · About 20 mL per hour

为什么是这个答案

A urine output of at least about 1 mL/kg/hour is generally used as a sign of adequate perfusion in children; for 20 kg this is about 20 mL/hour. Lower output can signal dehydration, shock or kidney problems.

答案

D · About 20 mL per hour
22.儿科护理

答案: B · Never leave her alone on a changing table, bed or sofa

为什么是这个答案

Rolling makes falls from raised surfaces the main immediate risk, so a hand should always stay on the baby on any raised surface. Cupboard locks and kitchen safety become important as she starts to crawl and pull to stand.

答案

B · Never leave her alone on a changing table, bed or sofa
23.精神科护理

答案: A · A low serum sodium

为什么是这个答案

SSRIs can cause hyponatraemia through SIADH, especially in older adults. Confusion, falls and drowsiness after starting an SSRI should prompt a sodium check.

答案

A · A low serum sodium
24.精神科护理

答案: A · 解释风险,告知团队,记录谈话内容,并依照法律和政策尊重其离开的权利

为什么是这个答案

自愿入院的患者通常可以离开,不过在评估其风险期间可能被要求等待。拘留某人需要法律授权。护士应告知团队、评估风险并记录。

答案

A · 解释风险,告知团队,记录谈话内容,并依照法律和政策尊重其离开的权利
25.护理数学与单位换算

答案: 07:05

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

7 AM → 07

答案

07:05

答案

07:05
26.护理数学与单位换算

答案: t = 4.17 h

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

23:55 → 24:00 = 5 min

午夜之后

00:00 → 04:05 = 245 min

合计

5 + 245 = 250 min
t = 250/60 = 4.167 ≈ 4.17 h

答案

t = 4.17 h
27.剂量计算

答案: D = 147.8 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

剂量

D = 75·1.97 = 147.8 mg

答案

D = 147.8 mg
28.剂量计算

答案: W = 90 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

储备液的容量

V₁ = 2·100/20 = 10 mL

需加水量

W = 100 − 10 = 90 mL

答案

W = 90 mL
29.静脉输液速度

答案: R = 186.3 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1500/10 = 150 mL/h

新速率

R = 1490/8 = 186.3 mL/h

答案

R = 186.3 mL/h

许多医院允许在不重开医嘱的情况下进行不超过 25% 的此类调整;请查阅本院规定。

30.静脉输液速度

答案: t = 6.7 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

28·60/15 = 112 mL/h

剩余时间

t = 750/112 = 6.696 ≈ 6.7 h

答案

t = 6.7 h
31.静脉输液与液体平衡

答案: B = 625 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 300 + 200 = 500 mL
静脉输液: 100·12 = 1200 mL
静脉抗生素: 1·100 = 100 mL
总入量 = 1800 mL

总出量

425 + 475 + 275 = 1175 mL

平衡

B = 1800 − 1175 = 625 mL

答案

B = 625 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: V = 600 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

09:45 → 13:45 = 4 h

已输入体积

100·4 = 400 mL

剩余体积

V = 1000 − 400 = 600 mL

答案

V = 600 mL
33.临床评估评分

答案: NEWS2 = 2

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 96% → 0
吸氧 → 2
SBP 150 mmHg → 0
HR 64/min → 0
清醒 (A) → 0
T 36.7 °C → 0

相加

NEWS2 = 0 + 0 + 2 + 0 + 0 + 0 + 0 = 2

答案

NEWS2 = 2
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 98% → 0
吸空气 → 0
SBP 150 mmHg → 0
HR 64/min → 0
新出现意识模糊 (C) → 3
T 36.1 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 0 + 0 + 3 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions